Loading...
Loading...

Go to the content (press return)

Corrigendum to "The Hopf Galois property in subfield lattices''

Author
Crespo, T.; Rio, A.; Vela, M.
Type of activity
Journal article
Journal
Communications in algebra
Date of publication
2016-06-01
Volume
44
Number
7
First page
3191
Last page
3191
DOI
https://doi.org/10.1080/00927872.2016.1159834 Open in new window
URL
http://www.tandfonline.com/doi/full/10.1080/00927872.2016.1159834 Open in new window
Group of research
TN - Number Theory Research Group

Participants